# SDR 99ZZZX3909

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011105001
- Condition: Worn
- Location: M/R Head
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRUNNION BEARING WORN, REMOVED AND REPLACED.
